# SDR ASOA2012012500333

- Difficulty date: January 25, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 27,086 hours, 23,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER OF ASD ON HINGE END IS CORRODED.  REMOVED AFT CORNER OF ASD AT HINGE END CORRODED.  INSTALLED AFT CORNER OF ASD HINGE END IAW SRM 51-42-06, 51-42-13.   REPAIR CLASSIFIED AS MAJOR.
